# SDR DALA2019081544789

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACKED FLOOR STRUCTURE STUD FRAME LOCATED BS300 AND STR 17R FWD GALLEY AND LAV. REPAIRED STUD FRAME LOC. STA. 296.4 AT S-17R FWD GALLEY AREA AS PER ERA 580119-14 PRI REV.O AND REV. ORIGINAL.
